# SDR USAASB96111

- Difficulty date: June 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N448US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24892
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Not Sealed
- Location: Pax Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

TPA - FLT 984 - AFTER TAKEOFF, CAPTAIN WAS UNABLE TO PRESSURIZE AIRCRAFT.  FORWARD ENTRY DOOR WAS NOT SEALING PROPERLY IN CLOSED POSITION.  FLIGHT RETURNED TO FIELD AT TPA.  NO EMERGENCY WAS DECLARED AND THE FLIGHT LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE CHECKED AND OPERATED FORWARD ENTRY DOOR SEVERAL TIMES.  OPS CHECK NORMAL.  LUBED DOOR SEAL AS PRECAUTION.  CHECKED PROXIMITY SWITCH.  OPS CHECK NORMAL.  (M)
